# SDR MASA2017011412809

- Difficulty date: January 14, 2017
- Submitted: January 15, 2017
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 33,024 hours, 26,382 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE VIBRATION AT 2.5, RETARDED THROTTLE TO IDLE, DECLARED AN EMERGENCY & LANDED WITH THE NR 1 ENGINE AT IDLE.   PERFORMED BLADE SHAKE & APPLIED R.O., PERFORMED ENGINE RUNS WITH CREW, VIBRATION NEVER WENT ABOVE .8, WITHIN LIMITS.
